MathSciNet Relay Station
MathSciNet bibliographic data
MR2869019 (2012m:20084) 20G43
Brunat, Olivier; Neunhöffer, Max A new construction of the asymptotic algebra associated to the $q$-Schur algebra. Represent. Theory 16 (2012), 88–107.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement